# SDR DHL2003604582

- Difficulty date: June 19, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551662
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 SPOILER UPPER SKIN DELAMINATED.  REMOVED AND REPLACED NR 2 SPOILER ON RT WING IAW 27-81-1 PG 201-206.  FOR OPS CHECK SEE N/R 0531.
